• Coricidin HBP, Decongestant-Free Cold Symptom Relief for People with High Blood Pressure, Cough & Cold Tablets, 16 Count

    "According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Cough & Cold tab...

    • ASIN: B019DL5KCO
    • Brand: Coricidin Hbp
    • UPC: 041100811387

  • Mucinex Sinus-Max Pressure, Pain & Cough Maximum Strength Caplets- Sinus Pressure, Congestion & Headache Relief, Expectorant & Decongestant With Acetaminophen, Guaifenesin & Phenylephrine, 20 Caplets

    The next time you’re on the defensive against sinus pressure, headache and excess mucus, let Maximum Strength Mucinex Sinus-Max Pressure & Pain step in. It has a triple action formula with 3 maximum strength medicines in a single dose....

    • ASIN: B009XQHSUC
    • Color: Sss
    • Brand: Mucinex
    • UPC: 363824200200

  • GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg tablets. Nasal and Sinus Congestion, Sinus Pressure, 72 Count

    Good sense nasal decongestant phenylephrine hcl 10 mg tablets temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Compare to Sudafed pe nasal decongestant active ingredient. This product is not manufactured by McNeil consumer healthcare, distributor of Sudafed pe nasal decongestant....

    • ASIN: B00CQ2YR8G
    • Color: N/a
    • Brand: Good Sense
    • UPC: 370030147403

  • Coricidin Hbp Maximum Strength Flu, 20Count

    Temporarily relieves: minor aches and pains, headache, cough, runny nose, sneezing, sore throat. Temporarily reduces fever. Decongestant-free cold symptom relief for people with high blood pressure. This product meets the requirements of USP dissolution test 2.Active ingredients: in each tablet: acetaminophen 500 mg; Chlorpheniramine maleate 2 mg; ...

    • ASIN: B01M3Y9WNO
    • Color: N/a
    • Brand: Coricidin
    • UPC: 041100574633

  • Mucinex Sinus-Max Maximum Strength for Pressure, Pain & Cough 20 ea

    The next time youre on the defensive against sinus pressure, headache and excess mucus, let Maximum Strength Mucinex Sinus-Max Pressure & Pain step in. It has a triple action formula with 3 maximum strength medicines in a single dose....

    • ASIN: B07H7NFH3P
    • Brand: Mucinex
    • UPC: 363824242200

  • Coricidin HBP Chest Congestion & Cough Liquid Soft Gels, 20 ct

    Coricidin HBP Chest Congestion & Cough Liquid Soft Gels, 20 ct

    • ASIN: B002OTNVC4
    • Color: Multicolor
    • Brand: Coricidin
    • UPC: 041100807434

  • Sudafed PE Pressure + Pain + Mucus Relief for Sinus Pressure and Nasal Congestion, 24 ct

    Sudafed PE Pressure + Pain + Mucus Relief Caplets relieves sinus pain, pressure, and congestion. Each non-drowsy caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 200 mg of guaifenesin, an expectorant. Sudafed PE Pressure + Pain + Mucus Caplets temporarily relieve sympto...

    • ASIN: B00E4WSN86
    • Brand: Sudafed
    • UPC: 300450580252

  • Cough & Cold HBP Antihistamine Cough & Cold Suppressant Tablets for People with High Blood Pressure, 16-Count Boxes (Pack of 6) *Compare to the same active ingredients found in Coricidin® HBP & Save*


    • ASIN: B00QKSQ6AO

  • Boiron Sinusalia Sinus Relief, 60 Tablets

    Relief from sinus pain in the forehead or the upper jaw. Sinus congestion from colds or allergies.

    • ASIN: B004TSKVO4
    • Brand: Boiron
    • UPC: 306969341049

  • Mucinex Sinus-Max Max Strength Day & Night Liquid Gels, 24ct

    Day Time: relives sinus pressure and congestion and headache, thins and loosens mucus. Night Time: relives nasal congestion, sinus pressure and pain; relieves runny nose, sneezing and Cough. 24 count, includes 16x day time liquid gels and 8x night time liquid gels....

    • ASIN: B013Q8JZJY
    • Color: Na
    • Brand: Mucinex
    • UPC: 363824688244

  • Severe Congestion & Pain Relief, Mucinex Sinus-Max Max Strength, 12oz (2x6oz) Clears Sinus & Nasal Congestion, Relieves Headache & Fever, Thins & Loosens Mucus

    During the day, you have to work. At night, you have to sleep. However, sinus congestion can make both difficult. Thankfully, relief comes in twos. Maximum Strength Mucinex Sinus-Max Severe Congestion Relief keeps your worst day time symptoms in check, acting against sinus pressure, headache and mucus. At night, sinus congestion, a pounding headach...

    • ASIN: B00K3EM0RY
    • Brand: Mucinex
    • UPC: 363824263229

  • Hyland's Defend Sinus, Natural Relief of Sinus Pain and Pressure, Headache and Nasal Congestion Due to Common Cold, 4O Count

    Hyland’s DEFEND Sinus, Natural Relief of Sinus Pain and Pressure, Headache and Nasal Congestion Due to Common Cold, 4O Count Temporarily relieves the symptoms of sinus pain and pressure, headache, and nasal congestion due to common cold or allergies.NATURAL REMEDIES SINCE 1903 Hyland’s has been producing homeopathic medicines since 1903. Made ...

    • ASIN: B005FA7GXE
    • Brand: Hyland's Homeopathic
    • UPC: 354973295933

  • Cold, Flu, & Sore Throat Relief Liquid, Mucinex Fast-Max, 9oz, Maximum Strength Formula, Relieves cough; nasal congestion; sinus congestion and pressure; minor aches and pains; sore throat; headache

    Sometimes, when you’re sick, you’re really sick. Sore throat, stuffy nose, fever - you name it, you've got it. But multi-symptom relief is here with Maximum Strength Mucinex Fast-Max Cold, Flu & Sore Throat. It’s cold, flu and sore throat relief in a single dose....

    • ASIN: B008IYDYSA
    • Brand: Mucinex
    • UPC: 363824015699

  • Mucinex Sinus-Max Severe Congestion & Pain Relief Maximum Strength Caplets- Sinus Decongestant, Headache Relief & Loosens Mucus, Expectorant w/ Acetaminophen, Phenylephrine & Guaifenesin, 20 Count

    When your sinuses come under serious attack, let Maximum Strength Mucinex Sinus-Max Severe Congestion & Pain step in. Its triple action formula combines 3 maximum strength medicines in one dose. You’ll clear sinus pressure, relieve that annoying headache and give mucus the boot....

    • ASIN: B009XQHQS6
    • Color: Multicolor
    • Brand: Mucinex
    • UPC: 885376716881

  • Coricidin HBP, Decongestant-Free Cold Symptom Relief for People with High Blood Pressure, Cold & Flu Tablets, 20 Count

    "According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Cold & Flu table...

    • ASIN: B0043X210M
    • Color: Multicolor
    • Brand: Coricidin Hbp
    • UPC: 885105516515

  • (2 Pack) Sinex Severe Sinus Pressure & Pain Non-Drowsy LiquiCaps, by Vicks 24ct

    Sinex Severe Pressure & Pain Liquicaps provide relief from sinus congestion, pressure, and pain resulting from the common cold, hay fever, or other upper respiratory allergies - so you can breathe freely

    • UPC: 401168908
    • Rating: 4.569

  • Mucinex Sinus-Max Max Strength Pressure, Pain & Cough Liquid Gels, 16ct


    • UPC: 45925305
    • Model: 63824-68916
    • Size: 16 ct.16
    • Rating: 3.5

  • Afrin Original Cold and Allergy Congestion Relief Pump Mist, 0.5 Fl Oz

    Get powerful nasal congestion relief in a fast-acting nasal mist. The easy-action Afrin Pump Mist delivers a fine mist of relief in a precisely measured dose that works in seconds: works for up to 12

    • UPC: 53725555
    • Model: 41100811219
    • Color: RedWhiteBlackMulticolor, White, Red, Black
    • Size: 0.5oz (15mL)0
    • Rating: 4.778

  • Mucinex Sinus-Max Pressure & Pain for Ages 12+ Caplets, 20 count

    Mucinex Sinus-Max Pressure & Pain fights your worst symptoms. Its triple-action formula breaks up mucus and relieves sinus congestion and

    • UPC: 22388729
    • Model: 0036382420020
    • Color: Multicolor
    • Size: 20
    • Rating: 3.8

  • Sudafed PE Pressure + Pain + Cold Relief Caplets for Adults, 24 ct

    Sudafed PE Pressure + Pain + Cold relieves sinus congestion and cold symptoms. Each non-drowsy caplet contains acetaminophen, a pain reliever and fever reducer; phenylephrine HCl, a nasal decongestant; guaifenesin, an expectorant; and dextromethorphan HBr,

    • UPC: 29029322
    • Model: 58224
    • Color: NAOther
    • Size: 2424 caplets
    • Rating: 4.617

  • Delsym Night-Time Cough and Cold Mixed Berry, 6.0 FL OZ


    • UPC: 32265573
    • Model: 63824-21166
    • Size: 66 fl oz (180 ml)
    • Rating: 4.833

  • Mucinex Sinus-Max Full Force Nasal Decongestant Spray, 0.75oz

    When you’re fighting sinus pressure and a stuffy nose, only Mucinex Sinus-Max Full Force Nasal Spray features a Concentrated Vapor Technology, which delivers an immediate sensation that lets you know it's working. And Mucinex Sinus-Max Full Force

    • UPC: 46230269
    • Model: Full Force
    • Color: Multicolor
    • Size: .75 oz.75
    • Rating: 4.667

  • 2 Pack - Mucinex Sinus-Max Maximum Strength for Pressure, Pain & Cough 20 ea

    Pack of 2 for the UPC: 363824242200The next time youre on the defensive against sinus pressure, headache and excess mucus, let Maximum Strength Mucinex Sinus-Max Pressure & Pain step in. It has a triple action

    • UPC: 180894242
    • Model: 363824242200

  • Mucinex Sinus-Max Day and Night Caplets, 20 Count, Triple Action Relief

    Mucinex Sinus-Max Day & Night Caplets will fight your worst sinus congestion symptoms with a formula specifically designed for daytime and another for nighttime. The daytime formula for the sinus caplets will break up mucus,

    • UPC: 22388727
    • Model: 0036382420220
    • Color: Multicolor
    • Size: 20
    • Rating: 4.615

  • Ddi Medi-First Sinus Decongestant

    Ddi Medi-First Sinus Decongestant

    • UPC: 159581708
    • Color: Multicolor

  • Dr. Oz Shares How Peppers Help Relieve Sinus Congestion

    Nasal Septum Mobilization for Instant Sinus Drainage - (Discovered by Dr Alan Mandell, DC)

    WDAM Medical House Call: Chronic Sinus Pain Relief